Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 5, 2012, 6:07 PM EDT for Hardin County, Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2012, 6:07 PM EDT (22:07 UTC)
- Expired
- Aug 5, 2012, 6:50 PM EDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
County Hardin County, KY
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
288 WWUS83 KLMK 052207 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 607 PM EDT SUN AUG 5 2012 KYC029-093-123-155-163-179-052250- LARUE KY-MARION KY-MEADE KY-NELSON KY-BULLITT KY-HARDIN KY- 607 PM EDT SUN AUG 5 2012 ...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF BARDSTOWN TO 10 MILES WEST OF ELIZABETHTOWN...AND MOVING SOUTHEAST AT 10 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL ALSO IMPACT... ELIZABETHTOWN... KRAFT... INDIAN HILLS AND SAINT JOHN... ADDINGTON FIELD AIRPORT... BALLTOWN AND FRANKLIN CROSS ROADS... THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 21. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3761 8537 3761 8598 3785 8615 3789 8556 TIME...MOT...LOC 2207Z 331DEG 10KT 3776 8565 3773 8604 $$ SCHOETTMER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 5:46 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 5, 5:46 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 546 PM EDT SUN AUG 05 2012 .Forecast Update... Issued at 545 PM EDT Sun Aug 5 2012 Pressure pattern, dewpoint discontinuity, and northern edge of the cloud field show the cold front draped across southern Indiana. However the wind shift just north of the Western Kentucky and Bluegrass Parkways has made itself known as the effective boundary, with scattered storms firing up along it. Other storms have popped west of Bowling Green in the air mass that has had a chance to destabilize. A few storms have built up tall enough to produce gusty winds, but the main threat this evening will be torrential rainfall and an excessive amount of cloud-to-ground lightning. Still keeping tabs on the far southern counties, where the heaviest rain fell earlier today. If storms can come together into a solid line upstream, will have to give strong consideration to a Flood Watch in those areas. Gridded forecast has been updated for precip trends, but the lower resolution text products can ride as-is. && .Short Term (Tonight through Monday night)... Issued at 255 PM EDT Sun Aug 5 2012 At 18Z a cold front stretched from Toledo to Evansville to Little Rock and was pushing very slowly to the southeast. Despite day-long clouds and showers, LAPS analysis showed that some surface destabilization has managed to occur, and convection is still expected to develop ahead of the front late this afternoon into this evening. The main threat with any storms continues to be heavy rain. Locally heavy rain has already fallen today so the storms will have to be watched for any water problems. As of this writing though it looks like there will be several hours time between the earlier heavy rain and any additional rain this evening, and the heavy rain earlier today was spotty. So, will hold off on a flash flood watch for now, but will monitor closely. In addition to heavy rain this evening, the strongest storms may manage to produce some gusty winds and small hail. However, the soundings show so much deep moisture that the chance of large hail making it to the surface appears slim, and gusty winds will be primarily reliant on precipitation drag rather than dry air entrainment. Lows tonight will range from around 60 in the north to 70 along the Tennessee border. Patchy fog may develop, especially in areas where heavy rain falls. Monday the front will weaken and get hung up over the Tennessee Valley. As a result, some scattered storms will still be possible in southern Kentucky though no severe weather is expected. Highs across the region will be in the 80s with light winds. Weak ridging will attempt to build in from the north Monday night to dry the entire region out. It will also bring us pleasant lows in the 60s. .Long Term (Tuesday through Saturday)... Issued at 230 PM EDT Sun Aug 5 2012 Little has changed with regards to the forecast for the long term this afternoon. Surface high pressure will remain over the area Tuesday through Wednesday. This should help keep storms confined to mainly eastern Kentucky. Though a few models do show a stray shower or storm creeping into the Lake Cumberland area Tuesday afternoon, will keep the forecast dry as it looks like the chances for any rain are small. High temperatures Tuesday - Wednesday will range from the upper 80s to lower 90s with lows in the upper 60s to lower 70s. A deepening trough will slowly swing across the Great Lakes Thursday through Friday. A cold front associated with this system will move through the region sometime late Thursday night through Friday. There is still some disagreement in the models as to how fast this front will move through. Regardless, scattered thunderstorms are expected to develop in the unstable environment ahead of the front Thursday afternoon. Storms are also expected to accompany the frontal passage itself on Friday. These should be moving out by Friday evening/early Saturday. Temperatures will be challenging on Thursday and Friday and will depend on the cloud cover and precipitation. Thursday still looks to be in the upper 80s. However, Friday should see some more rain and possibly cooler air filtering in behind the front. Will go with highs in the mid 80s. Saturday will be even cooler with temps topping out in the lower to mid 80s. Lows will be in the lower 70s Friday morning, dropping back to the lower to mid 60s by Sunday morning. && .Aviation (18Z TAF Issuance)... Issued at 111 PM EDT Sun Aug 5 2012 At 17Z the cold front was about midway between Louisville and Indianapolis, slowly moving to the southeast. Showers and thunderstorms are still expected to develop this afternoon ahead of the front, though very little has developed so far upstream from the terminals. As a result, will stick with VCTS for now, during the most likely times for storms to be near the airports. The main threat from the storms will be very heavy rain and gusty winds. As the front moves through central Kentucky late this afternoon and this evening it will take its precipitation along with it. Winds will be light and variable behind the front and some fog will be possible late tonight. Tomorrow the cold front will get hung up over the Tennessee Valley and may give southern Kentucky some scattered showers and storms, but the best chances will be after this TAF period and primarily at BWG. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........RAS Short Term.......13 Long Term........EER Aviation.........13
Hazardous weather outlook, Aug 5, 3:20 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT SUN AUG 5 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-062230- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 320 PM EDT SUN AUG 5 2012 /220 PM CDT SUN AUG 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. HEAVY RAIN WILL BE THE MAIN THREAT WITH THESE STORMS. LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY MAY EXPERIENCE MINOR WATER PROBLEMS WITH ADDITIONAL HEAVY RAIN. SECONDARY THREATS WITH THE STORMS WILL BE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON IN SOUTHERN KENTUCKY AS THE COLD FRONT GETS HUNG UP OVER THE TENNESSEE VALLEY. THE MAIN THREATS FROM THE STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN. THE NEXT CHANCE FOR THUNDERSTORMS WILL THEN BE THURSDAY AND FRIDAY AS AN UPPER LEVEL AREA OF LOW PRESSURE BRINGS MULTIPLE DISTURBANCES AND A COLD FRONT THROUGH THE REGION. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF STRONG WINDS...WIND DAMAGE...MINOR FLOODING...AND HAIL TO THE NWS IN LOUISVILLE VIA THE SPOTTER HOTLINE...ESPOTTER...TWITTER...OR FACEBOOK. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). 13/EER
In the hours before
Special weather statement, Aug 5, 5:07 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT SUN AUG 5 2012
KYC141-052135-
LOGAN KY-
407 PM CDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ELKTON...AND MOVING EAST AT
10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LICKSKILLET...
FERGUSON...
CAVE SPRINGS AND SCHLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3676 8707 3676 8706 3680 8707 3682 8707
3686 8692 3667 8690 3669 8706
TIME...MOT...LOC 2107Z 260DEG 9KT 3675 8701
SCHOETTMERSpecial weather statement, Aug 5, 5:20 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT SUN AUG 5 2012
KYC029-093-052150-
BULLITT KY-HARDIN KY-
520 PM EDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH EXCESSIVE CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN...AND 35 MPH WINDS...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SHEPHERDSVILLE...AND MOVING
EAST AT 10 MPH. ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP AND
MOVE OVER THE AREA REPEATEDLY.
EXCESSIVE CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 MPH...ARE EXPECTED
WITH THIS STORM. A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR THIS
SAME AREA!
* THIS STORM WILL ALSO IMPACT...
BEECH GROVE...
BELMONT AND LEBANON JUNCTION...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
105 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3781 8571 3781 8572 3786 8588 3796 8586
3796 8568
TIME...MOT...LOC 2119Z 280DEG 7KT 3789 8579
SCHOETTMERSpecial weather statement, Aug 5, 5:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT SUN AUG 5 2012
KYC141-052205-
LOGAN KY-
436 PM CDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF RUSSELLVILLE...AND MOVING EAST
AT 5 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCHOCHOH AND ADAIRVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3670 8697 3680 8688 3678 8673 3664 8683
3664 8687
TIME...MOT...LOC 2136Z 289DEG 6KT 3673 8689
SCHOETTMERSpecial weather statement, Aug 5, 5:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SUN AUG 5 2012
KYC141-213-052220-
LOGAN KY-SIMPSON KY-
450 PM CDT SUN AUG 5 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF CROSS PLAINS...AND MOVING
EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PRICES MILL...
PROVIDENCE...
SCHWEIZER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3665 8682 3672 8678 3668 8659 3664 8661
3664 8680
TIME...MOT...LOC 2150Z 291DEG 15KT 3666 8677
SCHOETTMERSpecial weather statement, Aug 5, 6:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 607 PM EDT SUN AUG 5 2012 KYC029-093-123-155-163-179-052250- LARUE KY-MARION KY-MEADE KY-NELSON KY-BULLITT KY-HARDIN KY- 607 PM EDT SUN AUG 5 2012 ...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF BARDSTOWN TO 10 MILES WEST OF ELIZABETHTOWN...AND MOVING SOUTHEAST AT 10 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL ALSO IMPACT... ELIZABETHTOWN... KRAFT... INDIAN HILLS AND SAINT JOHN... ADDINGTON FIELD AIRPORT... BALLTOWN AND FRANKLIN CROSS ROADS... THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 21. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3761 8537 3761 8598 3785 8615 3789 8556 TIME...MOT...LOC 2207Z 331DEG 10KT 3776 8565 3773 8604 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 4:58 AM EDT | Areal Flood Advisory | LMK | Allen, Barren | 3 hr |
| Aug 5, 6:01 AM EDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe | 3 hr |
| Aug 5, 4:22 PM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin | 3 hr |
| Aug 5, 5:07 PM EDT | Special Weather Statement | LMK | Logan | 28 min |
| Aug 5, 5:15 PM EDT | Flash Flood Warning | LMK | Bullitt, Hardin | 3 hr |
| Aug 5, 5:20 PM EDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Aug 5, 5:36 PM EDT | Special Weather Statement | LMK | Logan | 29 min |
| Aug 5, 5:50 PM EDT | Special Weather Statement | LMK | Simpson | 30 min |
| Aug 5, 6:10 PM EDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Aug 5, 6:27 PM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Larue, Meade, Nelson | 3 hr |
| Aug 5, 6:38 PM EDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 5 hr |
| Aug 5, 6:43 PM EDT | Special Weather Statement | LMK | Hardin, Larue | 32 min |
| Aug 5, 7:26 PM EDT | Flash Flood Warning | LMK | Grayson, Green, Hardin, Hart, Larue | 3 hr |
| Aug 5, 7:26 PM EDT | Flash Flood Warning | LMK | Logan | 2 hr |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.